# SDR SWAA2025072181854

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DON WORK BATTERY PACK ON LOWERED CEILING PANEL AT AFT GALLEY AREA 2EA.  REPLACED BATTERY PACK ON LOWERED CEILING PANEL AT AFT GALLEY AREA 2EA IAW AMM 33-51-06-960-805 AND PERFORMED TEST IS OK.
